Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Bad cough. Voice raspy. Difficulty breathing. Take musinex?

Hello, I am sixteen years old and Ive had a cough for two weeks now. Whenever I cough I feel like I cannot breath for a few seconds and so I gulp in a few breaths and I burp to make it feel better. Whenever I cough, my eyes water and I feel like I have a lot of phlegm in the back of my throat . The first week I had it, I coughed all the time my voice was raspy and I would wake up in the middle of the night from coughing. Now, I seem to feel better- I dont wake up at night and my voice is back- but whenever I cough a little bit, it turns into the difficulty breathing/watery eyed/ burping thing. Im taking Musinex for the cough but I dont know if its working.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
take tab allegra 120 mgm bd
tab singular 10 mgm bd
syp ventrolin 1/2 tsf bd
syp tossex 1/2 tsf bd
syp mucaine gel 2 tsf tds
do for 7 to 10 days
get xray pns done treat sinuses
and after that get blood test done for allergies and start slit for pemanent cure
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor